# SDR SWAA2017091816405

- Difficulty date: August 4, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-7
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT SHIELD CORRODED BETWEEN BS 767 TO BS 787, RBL 22.  R&R SUPPORT SHIELD IAW SRM AND DWG.
